# SDR F3LA200700044

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 13,538 hours, 6,385 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Selector Valve
- Part number: A253130021
- Part serial: H4757
- Condition: Unknown
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT CREW REPORTED BRAKES AUTO BRAKE FAULT.  REPLACED BRAKE SELECTOR VALVE 23GG AS PRECAUTIONARY MEASURE DUE TO NO FAULTS PRESENT, REF AMM 32-42-11, PB401.
